# SDR CIEA200500002

- Difficulty date: May 12, 2005
- Submitted: May 14, 2005
- Operation: Air carrier
- Aircraft: N5ST
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 7,435 hours, 7,010 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Bent
- Location: Instrument Panel
- Part time: 7,435 hours, 7,010 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE ENGINE INSTRUMENT AND AUDIO PANEL CIRCUIT BREAKER POPPED.  THE AIRCRAFT WAS FLYING AT NIGHT.  THE AIRCRAFT RETURNED TO THE AIRPORT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A STUD FOR THE LIGHT PANEL ON THE AVIONICS OVERLAY TO BE BENT AND CONTACTING THE FRAME.  THE PIN WAS STRAIGHTENED AND POSITIONED AND PROTECTED TO ELIMINATE THE SHORTING CONDITION.  THE PI WAS MOST LIKELY BENT WHILE MOVING THE AVIONICS PANEL IN AND OUT OF THE AIRCRAFT AND DUE TO VIBRATION FINALLY CAME INTO CONTACT WITH THE FRAME.
